Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Holomorphic Fock representations and partial differential equations on countably Hilbert spaces


Author: Thomas A. W. Dwyer III
Journal: Bull. Amer. Math. Soc. 79 (1973), 1045-1050
MSC (1970): Primary 35R15, 58B10, 32K05; Secondary 47B10, 46E10, 81A17
MathSciNet review: 0320749
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35R15, 58B10, 32K05, 47B10, 46E10, 81A17

Retrieve articles in all journals with MSC (1970): 35R15, 58B10, 32K05, 47B10, 46E10, 81A17


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1973-13326-9